Faculty Publications

Title

Radon transforms, laplacians, and flows for directed graphs

Document Type

Article

Keywords

Directed graphs, Flows, Laplacian matrices, Radon transforms

Journal/Book/Conference Title

Linear and Multilinear Algebra

Volume

45

Issue

2-3

First Page

219

Last Page

233

Abstract

We prove that Radon transforms associated to directed graphs determine a representation of the ring of isomorphism classes of directed graphs sharing a fixed set X of vertices in the complex vector space ℂ(X). We also express Laplacians in terms of Radon transforms, determine the Laplacians associated to the sum and product of directed graphs, and describe a relation between Laplacians and flows in directed graphs. © 1998 OPA (Overseas Publishers Association) N.V. Published by license under the Gordon and Breach Science Publishers imprint.

Original Publication Date

1-1-1998

DOI of published version

10.1080/03081089808818588

Share

COinS